# SDR IPXA2017111623653

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,113 hours, 12,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Condition: Leaking
- Location: Main Hyd Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK IN THE TAIL SECTION,  JUST AFT OF APU INTAKE INSIDE DOUBLE DOOR ACCESS.  AFTER SELECTING APU AIR ON,  SMOKE BEGAN TO FILL THE COCKPIT.  SELECTED APU AIR OFF AND THE SMOKE QUIT.  IDENTIFIED THE LEAK COMING FORM SWEDGE TEE FITTING AT THE MAIN NR 2 HYDRAULIC PRESSURE LINE.   ACCOMPLISHED A PERMANENT REPAIR IAW MM 29-10-01.
